# SDR DHL2001366027

- Difficulty date: September 9, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 4960 · APU Controls
- Part: Relay
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU AUTOMATIC FIRE SHUTDOWN SYSTEM WILL NOT TEST.  REF DMI 7050.  APU AUTO FIRE SHUTDOWN SYS WILL NOT TEST.  TRANSFERRED TO DMI 7050 IAW MEL 26-13-02, CAT C.  MXC NOTIFIED.  PLACARD INSTALLED.  WILL COMPLY SP 26-13-02.  ON T/S FOUND 32WF RELAY (APU S/D CONT) AT FAULT.  REMOVED AND REPLACED APU S/D CONT.
